# SDR UIEA2014081400400

- Difficulty date: August 14, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,176 hours, 15,842 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG RT IDG VLV.  PERFORMED BPCU BITE IAW FIM 24-20, FAULT TREE 801, NO FAULTS.  SERVICED RT IDG IAW MM 12-13-03.  SYS NORMAL AT THIS TIME.
